Article (Scientific journals)
Infinitesimal rigidity of polyhedra with vertices in convex position
Izmestiev, Ivan; Schlenker, Jean-Marc
2010In Pacific Journal of Mathematics, 248 (1), p. 171--190
Peer reviewed
 

Files


Full Text
weakly.pdf
Author preprint (226.76 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Izmestiev, Ivan
Schlenker, Jean-Marc ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Language :
English
Title :
Infinitesimal rigidity of polyhedra with vertices in convex position
Publication date :
2010
Journal title :
Pacific Journal of Mathematics
ISSN :
0030-8730
Volume :
248
Issue :
1
Pages :
171--190
Peer reviewed :
Peer reviewed
Commentary :
2734170 (2012b:52023)
Available on ORBilu :
since 01 November 2013

Statistics


Number of views
49 (3 by Unilu)
Number of downloads
358 (5 by Unilu)

Scopus citations®
 
9
Scopus citations®
without self-citations
6
OpenCitations
 
9
WoS citations
 
8

Bibliography


Similar publications



Contact ORBilu